MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION EXTENSION STEM - FLUTED 18 L 105

MEDACTA INTERNATIONAL SA GMK-REVISION EXTENSION STEM - FLUTED 18 L 105
Model Number 02.07.FCL18105
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2021: lot 186598: (b)(4) items manufactured and released on 15-oct-2018.Expiration date: 2023-10-03.No anomalies found related to reported problems.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director: at follow up visit, a loose screw is noted in the posterior part of the joint, clinically irrelevant so far, but it is not apparent if this screw came out of the implanted prosthesis.In fact, this would be possible, though rather unlikely, if this screw was the stem fixation screw.Its self-unscrewing is an extremely rare occurrence.
 
Event or Problem Description
Through the x-rays the surgeon recognized a screw unscrewed 1 year and 1 month after the last surgery.Probably the screw comes from the femoral extention stem, the entire construct is composed of augments, stems and offsets.No revision surgery is planned at the moment.For all screws, it was confirmed that the correct torque limiter, where necessary, was used.

Brand Name
GMK-REVISION EXTENSION STEM - FLUTED 18 L 105
Common Device Name
EXTENSION STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11307400
Report Number3005180920-2021-00096
Device Sequence Number3374496
Product Code JWH
UDI-Device Identifier07630030823060
UDI-Public07630030823060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model Number02.07.FCL18105
Device Catalogue Number02.07.FCL18105
Device Lot Number186598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;